# SDR FDEA202012093089

- Difficulty date: December 9, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 57,277 hours, 27,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N53996
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL HAS CORROSION ON LOWER OUTBOARD SIDE AT RBL-5 STA 1417.  REMOVED INTERCOSTAL AT AFT CARGO STA 1417 RBL 5 AND EVALUATED AND FOUND OUT OF LIMITS, IAW B757 SRM 51-40-02-0G AND B757 SRM 53-00-04-1A FIG 101 DET V.  REPLACED INTERCOSTAL BY FABRICATION, IAW B757 SRM 51-30-01-0G FIG 2 NOTE G, 51-40-02-0G AND BOEING DWG 146N5399 REV B.  AT AFT CARGO BETWEEN STA 1400 TO 1420 RBL 5.
